EconPapers    
Economics at your fingertips  
 

Elliptic Problems on the Sierpinski Gasket

Brigitte E. Breckner () and Csaba Varga ()
Additional contact information
Brigitte E. Breckner: Babeş-Bolyai University
Csaba Varga: Babeş-Bolyai University

A chapter in Topics in Mathematical Analysis and Applications, 2014, pp 119-173 from Springer

Abstract: Abstract There are treated nonlinear elliptic problems defined on the Sierpinski gasket, a highly non-smooth fractal set. Even if the structure of this fractal differs considerably from that of (open) domains of Euclidean spaces, this note emphasizes that PDEs defined on it may be studied (as in the Euclidean case) by means of certain variational methods. Using such methods, and appropriate abstract multiplicity theorems, there are proved several results concerning the existence of multiple (weak) solutions of Dirichlet problems defined on the Sierpinski gasket.

Keywords: Sierpinski gasket; Weak Laplacian; Dirichlet problem on the Sierpinski gasket; Weak solution; Critical point (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-06554-0_6

Ordering information: This item can be ordered from
http://www.springer.com/9783319065540

DOI: 10.1007/978-3-319-06554-0_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-06554-0_6